• Previous Article
    Semilinear Schrödinger evolution equations with inverse-square and harmonic potentials via pseudo-conformal symmetry
  • CPAA Home
  • This Issue
  • Next Article
    Local well-posedness for the Zakharov system in dimension $ d = 2, 3 $
December  2021, 20(12): 4321-4345. doi: 10.3934/cpaa.2021162

Time periodic solution to a two-species chemotaxis-Stokes system with $ p $-Laplacian diffusion

Department of Mathematics, Jilin University, Changchun 130012, China

* Corresponding author

Received  April 2021 Revised  August 2021 Published  December 2021 Early access  September 2021

Fund Project: This work is supported by the Jilin Scientific and Technological Development Program (no. 20210101466JC)

In this paper, we consider a two-species chemotaxis-Stokes system with $ p $-Laplacian diffusion in two-dimensional smooth bounded domains. It is proved that the existence of time periodic solution for any $ \frac{15}{7}\leq p<3 $ and any large periodic source $ g_1(x,t) $ and $ g_2(x,t) $.

Citation: Chengxin Du, Changchun Liu. Time periodic solution to a two-species chemotaxis-Stokes system with $ p $-Laplacian diffusion. Communications on Pure and Applied Analysis, 2021, 20 (12) : 4321-4345. doi: 10.3934/cpaa.2021162
References:
[1]

X. CaoS. Kurima and M. Mizukami, Global existence and asymptotic behavior of classical solutions for a 3D two-species chemotaxis-Stokes system with competitive kinetics, Math. Meth. Appl. Sci., 41 (2018), 3138-3154.  doi: 10.1002/mma.4807.

[2]

J. Han and C. Liu, Global existence for a two-species chemotaxis-Navier-Stokes system with p-Laplacian, Electron. Res. Arch., http://dx.doi.org/10.3934/era.2021050. doi: 10.3934/era.2021050.

[3]

J. Huang and C. Jin, Time periodic solution to a coupled chemotaxis-fluid model with porous medium diffusion, Discrete Contin. Dyn. Syst., 40 (2020), 5415-5439.  doi: 10.3934/dcds.2020233.

[4]

C. Jin, Large time periodic solutions to coupled chemotaxis-fluid models, Z. Angew. Math. Phys., 68 (2017), 24pp. doi: 10.1007/s00033-017-0882-9.

[5]

C. Jin, Large time periodic solution to the coupled chemotaxis-Stokes model, Math. Nachr., 290 (2017), 1701-1715.  doi: 10.1002/mana.201600180.

[6]

C. Jin, Periodic pattern formation in the coupled chemotaxis-(Navier-)Stokes system with mixed nonhomogeneous boundary conditions, Proc. Roy. Soc. Edinb. Sect. A, 150 (2020), 3121-3152.  doi: 10.1017/prm.2019.62.

[7]

C. Liu and P. Li, Global existence for a chemotaxis-haptotaxis model with p-Laplacian, Commun. Pure Appl. Anal., 19 (2020), 1399-1419.  doi: 10.3934/cpaa.2020070.

[8]

C. Liu and P. Li, Time periodic solutions for a two-species chemotaxis-Navier-Stokes system, Discret. Contin. Dynam. Syst. Series B., 26 (2021), 4567-4585.  doi: 10.3934/dcdsb.2020303.

[9]

J. Liu, Boundedness in a Chemotaxis-Navier-Stokes System modeling coral fertilization with slow p-Laplacian diffusion, J. Math. Fluid Mech., 22 (2020), 31 pp. doi: 10.1007/s00021-019-0469-7.

[10]

N. Mizoguchi and P. Souplet, Nondegeneracy of blow-up points for the parabolic Keller-Segel system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 851-875.  doi: 10.1016/j.anihpc.2013.07.007.

[11]

W. Tao and Y. Li, Global weak solutions for the three-dimensional chemotaxis-Navier-Stokes system with slow p-Laplacian diffusion, Nonlinear Anal. Real World Appl., 45 (2019), 26-52.  doi: 10.1016/j.nonrwa.2018.06.005.

[12]

W. Tao and Y. Li, Boundedness of weak solutions of a chemotaxis-Stokes system with slow p-Laplacian diffusion, J. Differ. Equ., 268 (2020), 6872-6919.  doi: 10.1016/j.jde.2019.11.078.

[13]

I. TuvalL. CisnerosC. DombrowskiC. WolgemuthJ. Kessler and R. Goldstein, Bacterial swimming and oxygen transport near contact lines, Proc. Natl. Acad. Sci. USA, 102 (2005), 2277-2282.  doi: 10.1073/pnas.0406724102.

[14]

M. Winkler, Global weak solutions in a three-dimensional chemotaxis-Navier-Stokes system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1329-1352.  doi: 10.1016/j.anihpc.2015.05.002.

[15]

M. Winkler, Global large-data solutions in a chemotaxis-Navier-Stokes system modeling cellular swimming in fluid drops, Commun. Partial Differ. Equ., 37 (2012), 319-351.  doi: 10.1080/03605302.2011.591865.

[16]

M. Winkler, How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?, Trans. Amer. Math. Soc., 369 (2017), 3067-3125.  doi: 10.1090/tran/6733.

[17]

M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segel model, J. Differ. Equ., 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.

[18]

J. Yin and C. Jin, Periodic solutions of the evolutionary p-Laplacian with nonlinear sources, J. Math. Anal. Appl., 368 (2010), 604-622.  doi: 10.1016/j.jmaa.2010.03.006.

show all references

References:
[1]

X. CaoS. Kurima and M. Mizukami, Global existence and asymptotic behavior of classical solutions for a 3D two-species chemotaxis-Stokes system with competitive kinetics, Math. Meth. Appl. Sci., 41 (2018), 3138-3154.  doi: 10.1002/mma.4807.

[2]

J. Han and C. Liu, Global existence for a two-species chemotaxis-Navier-Stokes system with p-Laplacian, Electron. Res. Arch., http://dx.doi.org/10.3934/era.2021050. doi: 10.3934/era.2021050.

[3]

J. Huang and C. Jin, Time periodic solution to a coupled chemotaxis-fluid model with porous medium diffusion, Discrete Contin. Dyn. Syst., 40 (2020), 5415-5439.  doi: 10.3934/dcds.2020233.

[4]

C. Jin, Large time periodic solutions to coupled chemotaxis-fluid models, Z. Angew. Math. Phys., 68 (2017), 24pp. doi: 10.1007/s00033-017-0882-9.

[5]

C. Jin, Large time periodic solution to the coupled chemotaxis-Stokes model, Math. Nachr., 290 (2017), 1701-1715.  doi: 10.1002/mana.201600180.

[6]

C. Jin, Periodic pattern formation in the coupled chemotaxis-(Navier-)Stokes system with mixed nonhomogeneous boundary conditions, Proc. Roy. Soc. Edinb. Sect. A, 150 (2020), 3121-3152.  doi: 10.1017/prm.2019.62.

[7]

C. Liu and P. Li, Global existence for a chemotaxis-haptotaxis model with p-Laplacian, Commun. Pure Appl. Anal., 19 (2020), 1399-1419.  doi: 10.3934/cpaa.2020070.

[8]

C. Liu and P. Li, Time periodic solutions for a two-species chemotaxis-Navier-Stokes system, Discret. Contin. Dynam. Syst. Series B., 26 (2021), 4567-4585.  doi: 10.3934/dcdsb.2020303.

[9]

J. Liu, Boundedness in a Chemotaxis-Navier-Stokes System modeling coral fertilization with slow p-Laplacian diffusion, J. Math. Fluid Mech., 22 (2020), 31 pp. doi: 10.1007/s00021-019-0469-7.

[10]

N. Mizoguchi and P. Souplet, Nondegeneracy of blow-up points for the parabolic Keller-Segel system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 851-875.  doi: 10.1016/j.anihpc.2013.07.007.

[11]

W. Tao and Y. Li, Global weak solutions for the three-dimensional chemotaxis-Navier-Stokes system with slow p-Laplacian diffusion, Nonlinear Anal. Real World Appl., 45 (2019), 26-52.  doi: 10.1016/j.nonrwa.2018.06.005.

[12]

W. Tao and Y. Li, Boundedness of weak solutions of a chemotaxis-Stokes system with slow p-Laplacian diffusion, J. Differ. Equ., 268 (2020), 6872-6919.  doi: 10.1016/j.jde.2019.11.078.

[13]

I. TuvalL. CisnerosC. DombrowskiC. WolgemuthJ. Kessler and R. Goldstein, Bacterial swimming and oxygen transport near contact lines, Proc. Natl. Acad. Sci. USA, 102 (2005), 2277-2282.  doi: 10.1073/pnas.0406724102.

[14]

M. Winkler, Global weak solutions in a three-dimensional chemotaxis-Navier-Stokes system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1329-1352.  doi: 10.1016/j.anihpc.2015.05.002.

[15]

M. Winkler, Global large-data solutions in a chemotaxis-Navier-Stokes system modeling cellular swimming in fluid drops, Commun. Partial Differ. Equ., 37 (2012), 319-351.  doi: 10.1080/03605302.2011.591865.

[16]

M. Winkler, How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?, Trans. Amer. Math. Soc., 369 (2017), 3067-3125.  doi: 10.1090/tran/6733.

[17]

M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segel model, J. Differ. Equ., 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.

[18]

J. Yin and C. Jin, Periodic solutions of the evolutionary p-Laplacian with nonlinear sources, J. Math. Anal. Appl., 368 (2010), 604-622.  doi: 10.1016/j.jmaa.2010.03.006.

[1]

Changchun Liu, Pingping Li. Time periodic solutions for a two-species chemotaxis-Navier-Stokes system. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4567-4585. doi: 10.3934/dcdsb.2020303

[2]

Jiayi Han, Changchun Liu. Global existence for a two-species chemotaxis-Navier-Stokes system with $ p $-Laplacian. Electronic Research Archive, 2021, 29 (5) : 3509-3533. doi: 10.3934/era.2021050

[3]

Xie Li, Yilong Wang. Boundedness in a two-species chemotaxis parabolic system with two chemicals. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2717-2729. doi: 10.3934/dcdsb.2017132

[4]

Liangchen Wang, Jing Zhang, Chunlai Mu, Xuegang Hu. Boundedness and stabilization in a two-species chemotaxis system with two chemicals. Discrete and Continuous Dynamical Systems - B, 2020, 25 (1) : 191-221. doi: 10.3934/dcdsb.2019178

[5]

Xu Pan, Liangchen Wang. On a quasilinear fully parabolic two-species chemotaxis system with two chemicals. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 361-391. doi: 10.3934/dcdsb.2021047

[6]

Huanhuan Qiu, Shangjiang Guo. Global existence and stability in a two-species chemotaxis system. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1569-1587. doi: 10.3934/dcdsb.2018220

[7]

Wenji Zhang, Pengcheng Niu. Asymptotics in a two-species chemotaxis system with logistic source. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4281-4298. doi: 10.3934/dcdsb.2020288

[8]

Alexander Kurganov, Mária Lukáčová-Medvidová. Numerical study of two-species chemotaxis models. Discrete and Continuous Dynamical Systems - B, 2014, 19 (1) : 131-152. doi: 10.3934/dcdsb.2014.19.131

[9]

Hai-Yang Jin, Tian Xiang. Convergence rates of solutions for a two-species chemotaxis-Navier-Stokes sytstem with competitive kinetics. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1919-1942. doi: 10.3934/dcdsb.2018249

[10]

Bo Duan, Zhengce Zhang. A two-species weak competition system of reaction-diffusion-advection with double free boundaries. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 801-829. doi: 10.3934/dcdsb.2018208

[11]

Tobias Black. Global existence and asymptotic stability in a competitive two-species chemotaxis system with two signals. Discrete and Continuous Dynamical Systems - B, 2017, 22 (4) : 1253-1272. doi: 10.3934/dcdsb.2017061

[12]

Xinyu Tu, Chunlai Mu, Pan Zheng, Ke Lin. Global dynamics in a two-species chemotaxis-competition system with two signals. Discrete and Continuous Dynamical Systems, 2018, 38 (7) : 3617-3636. doi: 10.3934/dcds.2018156

[13]

Liangchen Wang, Chunlai Mu. A new result for boundedness and stabilization in a two-species chemotaxis system with two chemicals. Discrete and Continuous Dynamical Systems - B, 2020, 25 (12) : 4585-4601. doi: 10.3934/dcdsb.2020114

[14]

Youshan Tao, Michael Winkler. Boundedness vs.blow-up in a two-species chemotaxis system with two chemicals. Discrete and Continuous Dynamical Systems - B, 2015, 20 (9) : 3165-3183. doi: 10.3934/dcdsb.2015.20.3165

[15]

Rong Zhang, Liangchen Wang. Global dynamics in a competitive two-species and two-stimuli chemotaxis system with chemical signalling loop. Electronic Research Archive, 2021, 29 (6) : 4297-4314. doi: 10.3934/era.2021086

[16]

Miaoqing Tian, Shujuan Wang, Xia Xiao. Global boundedness in a quasilinear two-species attraction-repulsion chemotaxis system with two chemicals. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022071

[17]

Yan Li. Emergence of large densities and simultaneous blow-up in a two-species chemotaxis system with competitive kinetics. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5461-5480. doi: 10.3934/dcdsb.2019066

[18]

Xu Pan, Liangchen Wang. Boundedness and asymptotic stability in a quasilinear two-species chemotaxis system with nonlinear signal production. Communications on Pure and Applied Analysis, 2021, 20 (6) : 2211-2236. doi: 10.3934/cpaa.2021064

[19]

Casimir Emako, Luís Neves de Almeida, Nicolas Vauchelet. Existence and diffusive limit of a two-species kinetic model of chemotaxis. Kinetic and Related Models, 2015, 8 (2) : 359-380. doi: 10.3934/krm.2015.8.359

[20]

Tai-Chia Lin, Zhi-An Wang. Development of traveling waves in an interacting two-species chemotaxis model. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2907-2927. doi: 10.3934/dcds.2014.34.2907

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (158)
  • HTML views (217)
  • Cited by (0)

Other articles
by authors

[Back to Top]